# SDR IPXA2025022051226

- Difficulty date: February 20, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 71,485 hours, 24,103 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**ATB**BOTH HF UNABLE TRANSMIT. OPS CHECK OK ON GND, SATCOM INOP ALSO. RESULTED IN ATB. DEFERRED BOTH HF COMMUNICATION SYSTEMS REF MEL 23-11-1-2A-2, PLACARD INSTALLED, NO DMP REQUIRED SEE BARCODE T3F18E0064Q4L FOR SATCOM DEFERRAL. OPEN
